# SDR CA990310055

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D9A
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: H40X14519
- Condition: Failed
- Location: Mlg
- Part time: 9,808 hours
- Component: Bendix, 26066712
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF, NR 4 TIRE SHREDDED.  TAKEOFF REJECTED.  FOUND NR 3 TIRE LOW.  WHEELS AND BRAKES REPLACED.  FLAP DAMAGE REPAIRED.
